Alert archive / Tennessee / River Flood Advisories in 2014

River Flood Advisory 2, NWS Nashville, TN

February 4, 2014Hickman County, Tennessee

NWS Nashville, TN issued this river flood advisory at Feb 4, 2014, 6:00 PM CST for Hickman County, Tennessee. It was in force for 69 hr.

The area

The counties it named.

The facts

Issued
Feb 4, 2014, 6:00 PM CST (00:00 UTC)
Expired
Feb 7, 2014, 2:46 PM CST
In force
69 hr
Issued by
NWS Nashville, TN

County Hickman County, TN

The radar

The Nashville radar (KOHX), 96 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Duck River at Centerville (CNVT1). The gauge peaked at 23.27 ft at Feb 5, 2014, 5:00 PM CST.

actionminormoderate1015202502/0402/0502/0602/0702/08
Action stage
17 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03601990, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

185 
WGUS84 KOHX 050000
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
600 PM CST TUE FEB 4 2014

 
...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD ADVISORY FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 

.MODERATE TO POCKETS OF HEAVY RAIN FROM TODAY...AND ADDITIONAL EXPECTED 
RAINFALL TONIGHT WILL PUSH THE DUCK RIVER AT CENTERVILLE ABOVE ACTION STAGE 
ON WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-051200-
/O.NEW.KOHX.FL.Y.0002.140205T0000Z-140206T1144Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
600 PM CST TUE FEB 4 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A
* FLOOD ADVISORY FOR
  THE DUCK RIVER AT CENTERVILLE
* AT 05PM TUESDAY THE STAGE WAS 12.0 FEET AND RISING.
* FLOOD STAGE IS 22.0 FEET.
* ACTION STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE TO RISE TO NEAR 18.5 FEET BY THURSDAY EARLY AFTERNOON.
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.
6 follow-up statements
924 
WGUS84 KOHX 050950
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
350 AM CST WED FEB 5 2014

 
...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
 
. RAINFALL FROM TUESDAY AND TUESDAY NIGHT HAS CAUSED THE DUCK RIVER TO RISE
 ABOVE ACTION STAGE. THE RIVER WILL CONTINUE TO SLOWLY RISE THROUGH THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-052150-
/O.EXT.KOHX.FL.Y.0002.000000T0000Z-140207T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
350 AM CST WED FEB 5 2014

THE FLOOD ADVISORY IS EXTENDED FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL THURSDAY EVENING.
* AT 3 AM WEDNESDAY THE STAGE WAS 16.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER WILL CONTINUE TO RISE TO NEAR 18.5 FEET BY TOMORROW EARLY AFTERNOON.
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.

$$
880 
WGUS84 KOHX 051247
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
647 AM CST WED FEB 5 2014

 
...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
 
. RUNOFF FROM TUESDAY EVENING RAINFALL HAS CAUSED WATER LEVELS ON THE
DUCK RIVER TO RISE. THE RIVER LEVEL AT CENTERVILLE WILL REMAIN ABOVE
ACTION STAGE FOR SEVERAL DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-060047-
/O.EXT.KOHX.FL.Y.0002.000000T0000Z-140208T1230Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
647 AM CST WED FEB 5 2014

THE FLOOD ADVISORY IS EXTENDED FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL SATURDAY MORNING.
* AT 6 AM WEDNESDAY THE STAGE WAS 18.7 FEET.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER WILL CONTINUE TO RISE TO NEAR 21.5 FEET BY TOMORROW MORNING.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.

$$
936 
WGUS84 KOHX 061218
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
618 AM CST THU FEB 6 2014

 
...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER...

  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
 
. THE RIVER HAS FALLEN BELOW FLOOD STAGE...BUT WILL REMAIN ABOVE ACTION STAGE 
FOR A COUPLE OF DAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-070018-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-140208T1230Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
618 AM CST THU FEB 6 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL SATURDAY MORNING.
* AT 6 AM THURSDAY THE STAGE WAS 21.6 FEET.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 18.5 FEET BY TOMORROW MORNING.
* AT 22.0 FEET...FLOOD WATERS WILL COVER THE FLOOD PLAIN ALONG THE RIVER. 
  SEVERAL ROADS NEAR THE RIVER WILL BE PARTIALLY COVERED. IN CENTERVILLE...
  HICKMAN SPRINGS ROAD AND DEFEATED CREEK ROAD WILL BE AFFECTED. LEATHERWOOD 
  ROAD BETWEEN SHADY GROVE AND PRIMM SPRINGS NEAR TOTTYS BEND WILL ALSO BE 
  AFFECTED.
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.

$$
080 
WGUS84 KOHX 070137
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
737 PM CST THU FEB 6 2014

 
...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER...

  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
 
.THE RIVER HAS FALLEN BELOW FLOOD STAGE...BUT WILL REMAIN ABOVE ACTION STAGE 
THROUGH LATE MORNING FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-071337-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-140208T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
737 PM CST THU FEB 6 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL FRIDAY EVENING.
* AT 07PM THURSDAY THE STAGE WAS 19.7 FEET...AND FALLING 
* FLOOD STAGE IS 22.0 FEET.
* ACTION STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 13.4 FEET BY SATURDAY MORNING.
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.

$$
194 
WGUS84 KOHX 071003
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
403 AM CST FRI FEB 7 2014

 
...THE FLOOD ADVISORY CONTINUES FOR THE DUCK RIVER...

  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY 
 
. THE DUCK RIVER AT CENTERVILLE WILL CONTINUE TO FALL TODAY...BUT WILL REMAIN ABOVE ACTION
STAGE THROUGH TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-072203-
/O.CON.KOHX.FL.Y.0002.000000T0000Z-140208T0000Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
403 AM CST FRI FEB 7 2014

THE FLOOD ADVISORY CONTINUES FOR
  THE DUCK RIVER AT CENTERVILLE
* UNTIL THIS EVENING.
* AT 3 AM FRIDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 22.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 13.4 FEET BY TOMORROW MORNING.
* AT 17.0 FEET...WATER BEGINS TO OVERFLOW THE BANKS.

$$
951 
WGUS84 KOHX 072046
FLSOHX
FLOOD ADVISORY 
NATIONAL WEATHER SERVICE NASHVILLE TN 
246 PM CST FRI FEB 7 2014

 
...THE FLOOD ADVISORY IS CANCELLED FOR THE DUCK RIVER...
 
  DUCK RIVER AT CENTERVILLE AFFECTING HICKMAN COUNTY
 
.THE DUCK RIVER AT CENTERVILLE HAS FALLEN BELOW ACTION STAGE. 
THE RIVER WILL CONTINUE TO FALL TONIGHT. THIS IS THE LAST STATEMENT 
UNTIL THE RIVER RISES TO ACTION STAGE AGAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC081-072116-
/O.CAN.KOHX.FL.Y.0002.000000T0000Z-140207T2046Z/
/CNVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
246 PM CST FRI FEB 7 2014

THE FLOOD ADVISORY IS CANCELLED FOR
  THE DUCK RIVER AT CENTERVILLE
* AT 02PM FRIDAY THE STAGE WAS 16.1 FEET...AND FALLING.
* FLOOD STAGE IS 22.0 FEET.
* ACTION STAGE IS 17.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO NEAR 13.4 FEET BY TOMORROW MORNING.


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 4, 4:17 PM CST, 1 hour 43 minutes earlier.

Area forecast discussion, Feb 4, 4:17 PM CST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
417 PM CST TUE FEB 4 2014

...ICE STORM IN PROGRESS ACROSS FAR NORTHWEST MIDDLE TENNESSEE...

.SHORT TERM...

VERY DIFFICULT FORECAST SITUATION HAS UNFOLDED TODAY WITH
UNEXPECTED FREEZING RAIN CAUSING SIGNIFICANT ICE ACCUMULATIONS
ACROSS FAR NORTHWEST MIDDLE TENNESSEE...RESULTING IN A WINTER
STORM WARNING FOR STEWART COUNTY AND A WINTER WEATHER ADVISORY FOR
BENTON/HOUSTON/MONTGOMERY COUNTIES. DESPITE ALL MODELS SHOWING
TEMPERATURES RISING WELL ABOVE FREEZING TODAY...TEMPERATURES HAVE
REMAINED NEAR OR BELOW FREEZING ALONG AND NORTH OF A CAMDEN TO
CLARKSVILLE LINE ALL DAY LONG. THIS HAS BEEN APPARENTLY DUE TO AN
INVERTED SURFACE TROUGH IN PLACE ACROSS THE CENTER OF THE MID
STATE PER LAPS ANALYSIS...WHICH HAS CREATED CONTINUOUS CAA IN THE
NORTHWEST BUT STRONG WAA IN THE EAST WHERE TEMPS ARE NOW IN THE
40S AND 50S.

WITH MODEL GUIDANCE OF LITTLE USE...HAVE BASED THE
TONIGHT/TOMORROW PERIOD FORECAST HEAVILY OFF CURRENT CONDITIONS
AND RADAR IMAGERY UPSTREAM. WITH NORTHWEST MID TN REMAINING ON THE
WEST SIDE OF THE INVERTED SURFACE TROUGH...APPEARS TEMPERATURES
WILL REMAIN NEAR FREEZING THE REST OF THE DAY AND THUS MODERATE TO
OCCASIONALLY HEAVY FREEZING RAIN WILL CONTINUE THROUGH AROUND
MIDNIGHT. LATEST REPORTS INDICATE AROUND ONE THIRD OF AN INCH OF
ICE HAS ACCUMULATED IN STEWART COUNTY...AND TOTAL AMOUNTS OF ONE
HALF INCH OF ICE ACCUM OR LOCALLY HIGHER WILL BE POSSIBLE. THESE
AMOUNTS COULD RESULT IN SIGNIFICANT TREE AND POWER LINE DAMAGE
ALONG WITH ICY BRIDGES AND OVERPASSES. AROUND ONE QUARTER INCH OF
ICE ACCUM IS EXPECTED IN THE ADVISORY AREA WITH CORRESPONDINGLY
LESSER IMPACTS.

FOR THE REST OF THE CWA...EXPECT MODERATE TO OCCASIONALLY HEAVY
RAIN TO OVERSPREAD THE ENTIRE CWA THE REST OF TODAY AS STRONG
MOISTURE PLUME CONTINUES OFF THE GULF OF MEXICO. A FEW LIGHTNING
STRIKES ARE ALSO EXPECTED THROUGH THIS EVENING MAINLY OVER
CENTRAL/EASTERN ZONES AS K INDEX VALUES RISE INTO THE MID TO UPPER
30S DUE TO WEAK ELEVATED INSTABILITY. COLD FRONT PASSAGE LATE
TONIGHT WILL SWEEP BULK OF RAIN OUT OF THE CWA...BUT CAA IN ITS
WAKE WILL RESULT IN A GRADUAL TRANSITION TO FREEZING DRIZZLE AND
EVEN SOME LIGHT SNOW SHOWERS/FLURRIES FROM WEST TO EAST LATE
TONIGHT INTO TOMORROW WITH TEMPERATURES GRADUALLY FALLING.

SHAMBURGER

.LONG TERM...

COLDER TEMPERATURES SET IN ON THURSDAY WITH HIGH TEMPERATURES ONLY
RISING ABOVE FREEZING IN THE SOUTH AND EAST PORTIONS OF THE
MID-STATE. BELOW NORMAL TEMPS AND DRY CONDITIONS CONTINUE UNTIL
FRIDAY NIGHT WHEN A CHANCE OF SNOW ENTERS THE FORECAST AND LINGERS
THROUGHOUT THE WEEKEND. DAYTIME TEMPS ARE EXPECTED TO RISE ABOVE
FREEZING PROVIDING A CHANCE FOR SOME OF THE PRECIP TO CHANGE OVER TO
RAIN IN THE AFTERNOON SATURDAY AND SUNDAY. TOO EARLY TO LOOK AT
ACCUMULATIONS...QPF LOOKS HIGHEST EAST OF THE I-65 CORRIDOR...WHILE
THE COLDEST TEMPERATURES REMAIN IN THE NORTHWEST. THE TROUGH MOVES
EAST AS THE WORK WEEK BEGINS...BRINGING WITH IT DRIER WEATHER.
PARTLY SUNNY SKIES MAY MAKE AN APPEARANCE ON MONDAY BEFORE THE NEXT
SYSTEM APPROACHES AT THE END OF THE FORECAST PERIOD AND CLOUDS MOVE
BACK IN WITH AROUND NORMAL TEMPS BY MID WEEK.

11

.SERVICE CHANGE NOTICE...

AS A REMINDER...BENTON COUNTY WILL BE TRANSFERRED TO WFO MEMPHIS
ON WEDNESDAY MORNING AT 14Z...WITH WFO MEMPHIS TAKING OVER ALL NWS
WARNING AND FORECAST RESPONSIBILITY FOR THAT COUNTY. ALL USERS OF
OUR PRODUCTS INCLUDING WATCHES AND WARNINGS WILL NEED TO UPDATE
THEIR SOFTWARE AND OTHER EQUIPMENT ACCORDINGLY DUE TO THIS CHANGE
IN SERVICE.

SHAMBURGER

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      32  36  24  27 / 100  20  10  10
CLARKSVILLE    28  31  16  20 / 100  20  10  10
CROSSVILLE     37  41  22  34 / 100  30  10  10
COLUMBIA       34  38  24  31 / 100  10  10  10
LAWRENCEBURG   34  38  24  33 / 100  10  10  10
WAVERLY        29  33  19  22 / 100  10  10  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR TNZ006-022-
023.

WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR TNZ005.

&&

55/11
Hazardous weather outlook, Feb 4, 4:38 PM CST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
438 PM CST TUE FEB 4 2014

TNZ007>011-024>034-056>066-075-077>080-093>095-052245-
ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HUMPHREYS-DICKSON-CHEATHAM-
DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-
PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-
DE KALB-WHITE-CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
WAYNE-LAWRENCE-GILES-
438 PM CST TUE FEB 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

MODERATE TO HEAVY RAIN WILL AFFECT ALL OF MIDDLE TENNESSEE
TONIGHT WITH 1 TO 2 INCHES OF RAINFALL ANTICIPATED. MINOR FLOODING
OF LOW LYING AREAS AND TYPICAL FLOOD PRONE LOCATIONS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE AREAWIDE ON WEDNESDAY.
NO SNOW ACCUMULATION IS CURRENTLY EXPECTED.

ANOTHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND SNOW ON
SATURDAY AND SUNDAY.

TNZ005-052245-
STEWART-
438 PM CST TUE FEB 4 2014

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

FREEZING RAIN WILL AFFECT STEWART COUNTY THIS EVENING BEFORE
TAPERING OFF TO FREEZING DRIZZLE AFTER MIDNIGHT. UP TO ONE HALF
INCH OF ICE ACCUMULATION IS POSSIBLE...WHICH WILL CAUSE SOME TREES
AND POWER LINES TO FALL WITH SCATTERED POWER OUTAGES. TRAVEL WILL
ALSO BECOME HAZARDOUS DUE TO ICY BRIDGES...OVERPASSES...AND
SECONDARY ROADWAYS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE AREAWIDE ON WEDNESDAY.
NO SNOW ACCUMULATION IS CURRENTLY EXPECTED.

ANOTHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND SNOW ON
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE
IN NASHVILLE.

TNZ006-022-023-052245-
MONTGOMERY-BENTON-HOUSTON-
438 PM CST TUE FEB 4 2014

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT.

FREEZING RAIN WILL AFFECT PORTIONS OF BENTON...HOUSTON...AND
MONTGOMERY COUNTIES THIS EVENING BEFORE TAPERING OFF TO FREEZING
DRIZZLE AFTER MIDNIGHT. UP TO ONE QUARTER INCH OF ICE
ACCUMULATION IS POSSIBLE. TRAVEL MAY BECOME DIFFICULT DUE TO
PATCHY ICE ON BRIDGES...OVERPASSES...AND SECONDARY ROADWAYS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LIGHT SNOW SHOWERS OR FLURRIES ARE POSSIBLE AREAWIDE ON
WEDNESDAY. NO SNOW ACCUMULATION IS CURRENTLY EXPECTED.

ANOTHER SYSTEM WILL BRING A POSSIBLE MIX OF RAIN AND SNOW ON
SATURDAY AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT ANY ICE ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN
NASHVILLE.

55

In the hours before

Special weather statement, Feb 4, 12:05 PM CST, 5 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1205 PM CST TUE FEB 4 2014

TNZ005-006-022>025-042100-
STEWART-MONTGOMERY-BENTON-HOUSTON-HUMPHREYS-DICKSON-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...CAMDEN...ERIN...
WAVERLY...DICKSON
1205 PM CST TUE FEB 4 2014

...WINTRY MIX FOR A FEW MORE HOURS IN NORTHWEST MIDDLE TENNESSEE...

RAIN HAS OVERSPREAD MUCH OF NORTHWEST MIDDLE TENNESSEE GENERALLY
ALONG AND NORTH OF A LINE FROM CAMDEN TO CLARKSVILLE.
TEMPERATURES HAVE STRUGGLED TO RISE ABOVE FREEZING IN THAT
REGION...AND AS A RESULT A MIX OF RAIN...FREEZING RAIN...AND
SLEET HAS BEEN FALLING AT TIMES.

THIS WINTRY MIX WILL REMAIN POSSIBLE FOR A FEW MORE HOURS BEFORE
TEMPERATURES RISE ABOVE FREEZING THIS AFTERNOON. THEREFORE...SOME
MINOR ICE ACCUMULATIONS ON ELEVATED SURFACES SUCH AS TREES ARE
POSSIBLE EARLY THIS AFTERNOON. NO TRAVEL ISSUES ARE CURRENTLY
EXPECTED AS ROADWAY TEMPERATURES REMAIN ABOVE FREEZING...BUT USE
CAUTION IF DRIVING IN CASE OF SOME SLICK SPOTS ON BRIDGES AND
OVERPASSES.

SHAMBURGER
Local storm report, Feb 4, 2:26 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
226 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     FREEZING RAIN    DOVER                   36.48N  87.84W
02/04/2014  E0.25 INCH       STEWART            TN   EMERGENCY MNGR

            STEWART COUNTY EMA REPORTS TOTAL ICE ACCUMULATION OF
            ONE QUARTER INCH WITH TREES AND POWER LINES SAGGING DUE
            TO WEIGHT OF ICE. BRIDGES AND OVERPASSES ALSO BECOMING
            ICY.

&&

EVENT NUMBER OHX1400083

SHAMBURGER
Local storm report, Feb 4, 3:02 PM CST, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     ICE STORM        DOVER                   36.48N  87.84W
02/04/2014                   STEWART            TN   EMERGENCY MNGR

            STEWART COUNTY EMA REPORTS UP TO ONE THIRD INCH OF ICE
            ACCUMULATION IN NORTHERN PART OF COUNTY WITH AROUND ONE
            QUARTER INCH ELSEWHERE. A FEW REPORTS OF TREES DOWN AND
            POWER OUTAGES WITH SIDE STREETS AND GRAVEL ROADS ICY.

&&

EVENT NUMBER OHX1400084

SHAMBURGER
Local storm report, Feb 4, 4:47 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
447 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     ICE STORM        DOVER                   36.48N  87.84W
02/04/2014                   STEWART            TN   EMERGENCY MNGR

            NUMEROUS TREES FALLING ACROSS STEWART COUNTY DUE TO
            ICE. ONE TREE FELL THROUGH A VEHICLE ON HIGHWAY 79 WEST
            OF DOVER.

&&

EVENT NUMBER OHX1400085

SHAMBURGER
Local storm report, Feb 4, 5:19 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
519 PM CST TUE FEB 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 PM     FREEZING RAIN    DOVER                   36.48N  87.84W
02/04/2014  E0.25 INCH       STEWART            TN   EMERGENCY MNGR

            STEWART COUNTY EMA REPORTS TOTAL ICE ACCUMULATION OF
            ONE QUARTER INCH WITH TREES AND POWER LINES SAGGING DUE
            TO WEIGHT OF ICE. BRIDGES AND OVERPASSES ALSO BECOMING
            ICY.

0256 PM     ICE STORM        DOVER                   36.48N  87.84W
02/04/2014                   STEWART            TN   EMERGENCY MNGR

            STEWART COUNTY EMA REPORTS UP TO ONE THIRD INCH OF ICE
            ACCUMULATION IN NORTHERN PART OF COUNTY WITH AROUND ONE
            QUARTER INCH ELSEWHERE. A FEW REPORTS OF TREES DOWN AND
            POWER OUTAGES WITH SIDE STREETS AND GRAVEL ROADS ICY.

0428 PM     ICE STORM        DOVER                   36.48N  87.84W
02/04/2014                   STEWART            TN   EMERGENCY MNGR

            NUMEROUS TREES FALLING ACROSS STEWART COUNTY DUE TO
            ICE. ONE TREE FELL THROUGH A VEHICLE ON HIGHWAY 79 WEST
            OF DOVER.

&&

EVENT NUMBER OHX1400083 OHX1400084 OHX1400085

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 9:11 PM CSTRiver Flood AdvisoryOHXDavidson5 hr
Feb 5, 12:27 AM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 12:32 AM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 12:37 AM CSTAreal Flood AdvisoryOHXWilliamson3 hr
Feb 5, 1:40 AM CSTRiver Flood AdvisoryOHXHickman13 hr
Feb 5, 4:00 AM CSTRiver Flood AdvisoryOHXCheatham107 min
Feb 5, 4:09 AM CSTRiver Flood AdvisoryOHXMontgomery, Robertson98 min
Feb 5, 4:27 AM CSTRiver Flood AdvisoryOHXBedford3 hr
Feb 5, 4:33 AM CSTRiver Flood AdvisoryOHXCheatham5 hr
Feb 5, 5:07 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson19 hr
Feb 5, 5:44 AM CSTRiver Flood WarningOHXCheatham9 hr
Feb 5, 5:44 AM CSTRiver Flood WarningOHXMontgomery, Robertson27 hr
Feb 5, 6:01 AM CSTRiver Flood AdvisoryOHXMontgomery38 hr
Feb 5, 6:36 AM CSTRiver Flood WarningOHXPerry45 hr
Feb 5, 8:26 AM CSTRiver Flood AdvisoryOHXLawrence12 hr
Feb 5, 9:07 AM CSTRiver Flood AdvisoryOHXPerry, Wayne12 hr
Feb 5, 9:17 AM CSTRiver Flood AdvisoryOHXGiles18 hr
Feb 5, 9:22 AM CSTRiver Flood WarningOHXHickman21 hr

Nearby

River Flood Advisories in Tennessee, 2014Every river flood advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.